# SDR WRNA2009003

- Difficulty date: December 1, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N986
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 63,904 hours, 9,128 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS251822
- Part serial: NA
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING DEPARTURE, CLIMBING THRU 4200FT THE "BAT LOW" LEVEL 1 LIGHT DISPLAYED, 1 VOLT BOXED IN AMBER SHOWED ON ELEC SYS DISPLAY.  DISPLAY SHOWED "LAND AT NEAREST SUITABLE AIRPORT".  PROCEDURES FOLLOWED, FUEL DUMPED (APPROX 65K KILO'S).  AIRCRAFT RETURNED TO AIRFIELD, NORMAL LANDING.  MX FOUND LOOSE CONNECTOR AT BATTERY.  RE-SECURED CONNECTOR IAW 24-34-02.  TESTED & INSPECTED WITH NO DEFECTS NOTED.  A/C RETURNED TO SERVICE.
